Alert archive / Pennsylvania / Areal Flood Warnings in 2014

Areal Flood Warning 28, NWS Philadelphia/Mount Holly

May 16, 2014Bucks County, Monroe County, Northampton County, Pennsylvania; Hunterdon County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at May 16, 2014, 2:51 PM EDT for Bucks County, Monroe County, Northampton County, Pennsylvania; Hunterdon County, Warren County, New Jersey. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2014, 2:51 PM EDT (18:51 UTC)
Expired
May 16, 2014, 8:45 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Hunterdon County, NJ, Warren County, NJ, Bucks County, PA, Monroe County, PA, Northampton County, PA

What was reported inside it

TimeReportWhereRemark
May 16, 4:10 PM EDTFLOODHellertown, PAFLOODING ON PA 412 BETWEEN ORCHARDS RD AND MOLLY LN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WGUS41 KPHI 161851
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
251 PM EDT FRI MAY 16 2014

NJC019-041-PAC017-089-095-170045-
/O.NEW.KPHI.FA.W.0028.140516T1851Z-140517T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-BUCKS PA-MONROE PA-NORTHAMPTON PA-
251 PM EDT FRI MAY 16 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  WESTERN WARREN COUNTY IN NORTHWEST NEW JERSEY...
  WESTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  CENTRAL BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  MONROE COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...

* UNTIL 845 PM EDT

* AT 248 PM EDT...RAINFALL REPORTS BETWEEN TWO AND THREE AND A 
QUARTER INCHES HAVE BEEN REPORTED ACROSS PORTIONS OF THE WARNED 
AREA. 

EXCESSIVE RUNOFF FROM THIS RAINFALL WILL CAUSE SMALL CREEKS AND 
STREAMS TO RISE AND LEAVE THEIR BANKS. MINOR FLOODING OF HIGHWAYS, 
AND OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS, INCLUDING 
UNDERPASSES, IS LIKELY. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4116 7515 4114 7508 4109 7503 4110 7500
      4108 7495 4014 7501 4035 7534 4051 7537
      4054 7534 4057 7538 4124 7548 4126 7513

$$

KRUZDLO
1 follow-up statement
072 
WGUS81 KPHI 170022
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
822 PM EDT FRI MAY 16 2014

NJC019-041-PAC017-089-095-170031-
/O.CAN.KPHI.FA.W.0028.000000T0000Z-140517T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-BUCKS PA-MONROE PA-NORTHAMPTON PA-
822 PM EDT FRI MAY 16 2014

...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN NORTHAMPTON...MONROE...CENTRAL BUCKS...WESTERN HUNTERDON
AND WESTERN WARREN COUNTIES...

STREAMS CONTINUE TO RUN HIGH FROM HEAVY RAIN EARLIER TODAY. 
HOWEVER...MOST STREAMS ARE EXPECTED TO REMAIN WITHIN THEIR BANKS.  
THE FLOOD WARNING HAS THEREFORE BEEN CANCELLED.

LAT...LON 4116 7515 4114 7508 4109 7503 4110 7500
      4108 7495 4014 7501 4035 7534 4051 7537
      4054 7534 4057 7538 4124 7548 4126 7513

$$

JJM

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at May 16, 1:24 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 16, 1:24 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
124 PM EDT FRI MAY 16 2014

.SYNOPSIS...
A SLOW MOVING COLD FRONT EXTENDING FROM THE EASTERN GREAT LAKES
SOUTHWARD TO FLORIDA WILL GRADUALLY PROGRESS EAST TODAY, CROSSING
OUR REGION BY LATE TONIGHT. WEAK HIGH PRESSURE IS THEN EXPECTED TO
SLOWLY BUILD INTO OUR REGION FROM THE WEST OVER THE WEEKEND AND INTO
EARLY NEXT WEEK, FOLLOWED BY A WARM FRONT APPROACHING OUR AREA FROM
THE SOUTHWEST AROUND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE HAVE BEEN ESTFING AS WE HAVE BEEN GOING THIS MORNING, BUT THE
OVERALL TREND IS TOWARD A FASTER PROGRESSION OF THE FRONT AND THE
PCPN ACROSS OUR CWA. WE HAVE RECEIVED REPORTS OF 1 TO 2 INCH RAINS
IN PARTS OF SERN PA AND DELMARVA ALREADY, SO RADAR REPRESENTATION
NOT GIVING IT FULL CREDIT. HRRR AND LATEST NAM ARE NOT AS BULLISH
WITH HEAVY RAIN INTO NJ, BUT SEE NO LET UP IN UPSTREAM RADAR
REPRESENTATION. IT SHOULD BECOME APPARENT IN THE NEXT HOUR OR TWO
IF THEY REALLY ARE CORRECT ABOUT BIFURCATING THE LLJ. WINDS ARE
GOING TO BE BEARISH AS THERE ARE WAVES ON THE FRONT (WHICH IS
ALREADY IN THE WESTERN PART OF OUR CWA). THE ADJUSTMENT OF
HEAVIER RAIN IS A BLEND BETWEEN THE FASTEST COSPA AND CONTINUITY.
WITH THE WAVE IN SOUTHERN VIRGINIA, DONT WANT TO PROGRESS TOO
QUICKLY TOWARD THE FORMER SOLUTION JUST YET.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
CONDS WILL IMPROVE OVERNIGHT.  THE RAIN WILL TAPER OFF FROM SW TO NE
AND CLOUDS WILL GRADUALLY DECREASE.  THE WIND WILL BECOME NWLY
BEHIND THE FROPA WHICH WILL OCCUR DURG THE ERLY EVE HOURS.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
GOING INTO THE LONG TERM PERIOD, A DRIER TREND IS EXPECTED AS A VERY
SLOW-MOVING COLD FRONT WILL BE EAST OF OUR REGION BY SATURDAY
MORNING, WITH RAIN ENDING PRIOR TO DAYBREAK SATURDAY. THROUGH THE
BULK OF THE WEEKEND THEN AND INTO EARLY NEXT WEEK, OUR REGION WILL
CONTINUE TO BE INFLUENCED BY A LARGE MID-LEVEL TROUGH EXTENDING
ACROSS THE GREAT LAKES TO NORTHEAST AND NORTHERN MID ATLANTIC
STATES. THROUGH THIS TIMEFRAME, FROM LATER SATURDAY THROUGH TUESDAY,
SOME WEAK MID-LEVEL DISTURBANCES ARE EXPECTED TO ROTATE THROUGH THE
MID-LEVEL TROUGH, AND BY MONDAY INTO TUESDAY, A CUT-OFF LOW MAY
DEVELOP AND PASS ACROSS THE NORTHEAST STATES AND EVENTUALLY OFF THE
NEW ENGLAND COAST. MEANWHILE, WEAK SURFACE HIGH PRESSURE TO OUR WEST
IS FORECAST TO GRADUALLY BUILD EAST TOWARD OUR REGION, ESPECIALLY BY
TUESDAY. OVERALL THROUGH THIS TIMEFRAME, DAYTIME TEMPERATURES ARE
ANTICIPATED TO BE WITHIN A COUPLE DEGREES OF AVERAGE FOR THE MIDDLE
OF MAY, AND WE WILL LIKELY SEE A DECENT AMOUNT OF CLOUD COVER
DEVELOPING EACH AFTERNOON WITH THE MID-LEVEL TROUGH NEARBY AND
COOLER AIR PRESENT ALOFT. ISOLATED INSTABILITY TYPE SHOWERS MAY ALSO
OCCUR DURING THE AFTERNOON, ESPECIALLY FOR OUR NORTHERN ZONES, AND
WE HAVE KEPT SOME SLIGHT CHANCE POPS IN PLACE MOSTLY FOR SUNDAY AND
MONDAY.

THIS OVERALL PATTERN LOOKS TO CHANGE GOING INTO THE MIDDLE OF NEXT
WEEK AS THE MID-LEVEL CUT-OFF LOW MOVES FARTHER EAST AND AWAY FROM
THE NEW ENGLAND COAST, WITH THE WEAK SURFACE HIGH PRESSURE SETTLING
OFF TO OUR SOUTH ACROSS THE SOUTHEAST STATES. SOME MODERATION IN
TEMPERATURES IS EXPECTED IN THE WEDNESDAY TO THURSDAY TIMEFRAME AS A
WARM FRONT APPROACHES OUR REGION FROM THE SOUTHWEST, AND WE HAVE
KEPT SOME CHANCE POPS IN PLACE FOR LATE WEDNESDAY INTO THURSDAY.

&&

.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

18Z TAFS START MVFR TO IFR WITH SLOW IMPROVEMENT TO VFR THIS
EVENING. MUCH UNCERTAINTY ABOUT THE WIND DIRECTION.

WINDS: FRONTAL BOUNDARY FROM THE LEHIGH VALLEY INTO THE PHILLY
METRO AIRPORTS. WAVES OF LOW PRESSURE ARE GOING TO TRY TO STALL
THIS BOUNDARY THIS AFTERNOON. THIS WILL MAKE FOR HIGH UNCERTAINTY
ABOUT WIND DIRECTIONS AT THE LOCAL KPHL AIRPORTS. KRDG AND KABE
WILL REMAIN WEST. KMIV AND KACY SHOULD REMAIN SOUTH FOR MOST OF
THE AFTERNOON WITH SOME STRONG GUSTS TO AROUND 30 KTS. LLWS
FROM KPHL AIRPORTS EAST WILL BE ENDING AS AFTERNOON PROGRESSES.

CIGS AND VSBYS FOR AFTERNOON WILL BE MAINLY IFR EASTERN AIRPORTS
AND TERMINALS AND MVFR WESTERN AIRPORTS AND TERMINALS. KPHL LOCAL
AIRPORTS PREVAILING MVFR WITH SOME IFR MAINLY DUE TO VSBY IN
HEAVIER RAIN BURSTS EARLY.

DURING THIS EVENING CONDITIONS WILL IMPROVE TO VFR CIG WITH RAIN
ENDING AND A GENERAL WEST WIND AT AROUND 10 KTS. LATEST
IMPROVEMENT AT KACY AND KMIV AND OTHER EASTERN AIRPORTS.

OVERNIGHT VFR CONDITIONS AS WE LOSE THE VFR CIG. AT MORE RURAL
AIRPORTS SOME MVFR CONDITIONS DUE TO FOG FCST. CONFIDENCE MODERATE.

ON SATURDAY VFR CONDITIONS FORECAST. WEST WINDS SHOULD AVERAGE
AROUND 10 KNOTS. IF A CUMULUS VFR CIG DOES FORM, MOST LIKELY
AIRPORTS ARE KABE AND KRDG.

OUTLOOK...
SATURDAY AFTERNOON...VFR CONDITIONS ARE EXPECTED.

SUNDAY THROUGH TUESDAY...MAINLY VFR CONDITIONS ARE EXPECTED. SOME
CUMULUS WILL LIKELY DEVELOP EACH AFTERNOON WITH BASES AROUND 5,000FT.

&&

.MARINE...
A SCA REMAINS IN EFFECT FOR ALL OF THE COASTAL WATERS AS A CDFNT
WORKS ITS WAY EWD THRU THE AREA AND A LARGE SWATH OF RAIN IMPACTS THE
AREA.  SELY FLOW WILL INCREASE AHEAD OF THE FRONT AND THEN THE WIND
WILL SHIFT TO THE NW LATE THIS EVE AND OVERNIGHT BEHIND THE CFP.
THERE COULD BE A FEW GUSTS TO GALE CRITERIA THIS MRNG BUT CONFIDENCE
REMAINS LOW AS TO THEIR EXTENT OR OCCURRENCE.

OUTLOOK...
SATURDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED FOR DELAWARE BAY.
OUR CURRENT SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OUR COASTAL
WATERS THROUGH THE DAYTIME SATURDAY AS WAVE HEIGHTS OF 4 TO 7 FEET
ARE ANTICIPATED BEFORE GRADUALLY SUBSIDING BY EVENING.

SATURDAY NIGHT THROUGH TUESDAY...SUB-ADVISORY CONDITIONS ARE
EXPECTED.

&&

.HYDROLOGY...
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF THE FORECAST
AREA, INCLUDING EASTERN PENNSYLVANIA, PORTIONS OF WESTERN TO
NORTHERN NEW JERSEY, NEW CASTLE DE, AND CECIL MD.

THE PW VALUES ARE FORECAST TO SURGE TO AROUND THE 1.75 INCH RANGE
TODAY AHEAD OF A COLD FRONT GRADUALLY SHIFTING ACROSS OUR AREA AS
A POTENT LOW-LEVEL SOUTHERLY JET MOVES THROUGH. THE ENHANCED LIFT
WITHIN THE LOW-LEVEL JET, THETA-E ADVECTION, AND THERMAL RIDGES
SHOULD RESULT IN A BAND OF HEAVY SHOWERS AND POTENTIALLY SOME
EMBEDDED THUNDER. IT IS PROBABLY IN THIS ZONE WHERE THE HEAVIER
RAIN OCCURS OVER A SHORTER PERIOD OF TIME.

IT STILL LOOKS LIKE THE MAIN AXIS OF MODERATE TO HEAVY RAIN
OCCURS BETWEEN 12Z FRIDAY AND 00Z SATURDAY, AND POSSIBLY LASTING
INTO THE LATE EVENING IN NORTH-CENTRAL PORTIONS OF NEW JERSEY AS
THE COLD FRONT SLOWLY MOVES AWAY. THE FLASH FLOOD GUIDANCE IS
BETWEEN 1 AND 2 INCHES FOR A 3 AND 6 HOUR PERIOD ACROSS MUCH OF
SOUTHEASTERN PENNSYLVANIA, NORTHERN DELAWARE, AND EXTENDING
NORTHEASTWARD INTO CENTRAL AND NORTHERN NEW JERSEY. AS OF NOW, A
GENERAL 1 TO 2 INCHES OF RAIN IS FORECAST WITH THIS SYSTEM ACROSS
THE REGION. LOCALLY HIGHER AMOUNTS ARE POSSIBLE, WITH THE BEST
CHANCE FOR HIGHER TOTALS IN PENNSYLVANIA DUE TO SOME ASSISTANCE BY
OROGRAPHIC LIFT AND SOUTHEASTERLY INFLOW. THE MAIN STEM RIVERS ARE
NOT EXPECTED TO HAVE ANY ISSUES; HOWEVER, SOME SMALL STREAMS,
ESPECIALLY THE FAST RESPONDERS, AND URBAN RELATED FLOODING IS
POSSIBLE. THIS WOULD BECOME LOCALLY ENHANCED IF BURSTS OF RAIN
OCCUR IN A SHORTER PERIOD OF TIME.

&&

.TIDES/COASTAL FLOODING...
THE HIGH TIDE CYCLE HAS CONCLUDED ON CHESAPEAKE BAY. THAT ADVISORY
WILL BE ALLOWED TO EXPIRE.

THIS EVENT IS OCCURRING QUICKLY AND WITH THE CONTINUATION OF
STRONG SOUTHEAST WINDS UP DELAWARE BAY AND HEAVY RAIN/RUNOFF
(HYBRID?) OCCURRING DURING THE HIGH TIDE CYCLE, WE HAVE DECIDED TO
ISSUE A COASTAL FLOOD ADVISORY FOR THE TIDAL DELAWARE RIVER FOR
THIS AFTERNOON.

OTHERWISE, WITH A FULL MOON HAVING JUST OCCURRED EARLIER THIS
WEEK AND AN INCREASING SOUTHEASTERLY FLOW BEING EXPECTED TODAY,
SOME TIDAL FLOODING CONCERNS CONTINUE MAINLY ON THE TIDAL DELAWARE
RIVER, DELAWARE BAY WITH THE HIGHER HIGH TIDE CYCLE TONIGHT.
CHESAPEAKE BAY APPEARS SAFE NOW THAT THE WINDS HAVE SHIFTED TO THE
WEST. THE LATEST GUIDANCE WILL CONTINUE TO BE MONITORED TO
DETERMINE IF ANY AREAS ARE EXPECTED TO MEET MINOR TIDAL FLOODING
CRITERIA.

&&

.RIP CURRENTS...
TODAY MARKS THE FIRST DAY OF OUR RIP CURRENT SEASON. A STRONG SCA
ALREADY UP AND INCREASING SELY FLOW AHEAD OF AN APPROACHING CDFNT
TONIGHT COUPLED WITH THE FULL MOON FROM THIS PAST WEDNESDAY WILL
MAKE FOR AN INCREASED RIP CURRENT RISK. DEPENDING ON THE STRENGTH
OF THE WIND, WE WILL LIKELY BE AT LEAST MODERATE, BUT IT WILL BE
A LOUSY DAY TO BE IN THE WATER ANYWAY.

&&

.EQUIPMENT...
THE KDIX RADAR REMAINS OUT OF SERVICE UNTIL FURTHER NOTICE. REPAIR
EFFORTS WILL CONTINUE TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
     070-071-101>106.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR PAZ070-
     071.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012-
     013-015.
     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ016>019.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
     NJZ016>019.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430.
     SMALL CRAFT ADVISORY UNTIL 2 AM EDT SATURDAY FOR ANZ431.

&&

SYNOPSIS...KLINE
NEAR TERM...GIGI
SHORT TERM...NIERENBERG
LONG TERM...KLINE
AVIATION...GIGI/KLINE/NIERENBERG
MARINE...KLINE/NIERENBERG
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
EQUIPMENT...
Hazardous weather outlook, May 16, 11:53 AM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1153 AM EDT FRI MAY 16 2014

NJZ001-007>010-012-013-015-171600-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-
1153 AM EDT FRI MAY 16 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND NORTHWEST NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ014-020>027-171600-
KENT-INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1153 AM EDT FRI MAY 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-060>062-101>106-171600-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
1153 AM EDT FRI MAY 16 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016>019-PAZ070-071-171600-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
1153 AM EDT FRI MAY 16 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

MINOR TIDAL FLOODING IS POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ012-015-019-020-171600-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
1153 AM EDT FRI MAY 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-171600-
CECIL-
1153 AM EDT FRI MAY 16 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-171600-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1153 AM EDT FRI MAY 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW GALE FORCE WIND GUSTS WILL OCCUR IN UPPER DELAWARE BAY
THROUGH EARLY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 8:03 AM EDTCoastal Flood AdvisoryPHIDelaware, Philadelphia10 hr
May 16, 9:56 AM EDTAreal Flood AdvisoryPHIBerks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more7 hr
May 16, 12:47 PM EDTAreal Flood WarningPHIChester, Delaware6 hr
May 16, 3:12 PM EDTRiver Flood WarningPHIChester4 hr
May 16, 3:18 PM EDTRiver Flood WarningPHIDelaware2 hr
May 16, 3:23 PM EDTAreal Flood WarningPHIBucks, Montgomery, Philadelphia11 hr
May 16, 3:58 PM EDTAreal Flood WarningPHIBerks, Bucks, Carbon, Chester, Lehigh, Monroe and 2 more8 hr
May 16, 10:01 AM EDTAreal Flood AdvisoryPHICamden, Cumberland, Gloucester, Salem7 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2014Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.